Maximization of the portfolio growth rate under fixed and proportional transaction costs

Palczewski, J and Stettner, L (2007) Maximization of the portfolio growth rate under fixed and proportional transaction costs. Communications in Information and Systems, 7 (1). 31 - 58. ISSN 1526-7555

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Palczewski, J
  • Stettner, L
Copyright, Publisher and Additional Information:

© 2007, International Press. This is an author produced version of a paper published in Communications in Information and Systems. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: Growth rate; optimal control; Markov process; transaction costs; portfolio optimization; incomplete information; impulsive strategy; vanishing discount
Dates:
  • Published: April 2007
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 10 Jun 2014 13:23
Last Modified: 19 Jan 2018 06:06
Published Version: http://dx.doi.org/10.4310/CIS.2007.v7.n1.a3
Status: Published
Publisher: International Press
Identification Number: 10.4310/CIS.2007.v7.n1.a3
Open Archives Initiative ID (OAI ID):

Export

Statistics